# SDR C2XA09SH334

- Difficulty date: October 11, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 19,083 hours, 10,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT UPPER SEAT TRACK SUPPORT AT FRAME 43 CORRODED (LEVEL 2 LOCAL).  MAINTENANCE REPAIRED LT UPPER SEAT TRACK SUPPORT AT FRAME 43 IAW EMB-145XR EC5320-01487 REV ORIG.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
